# SDR DHL2005740017

- Difficulty date: March 27, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE CAP DAMAGED AT BS 344 RBL 65.5 TO LBL 65.5.  REMOVED AND REPLACED TEE CAP BS 344 RBL 65.5 TO 65.5 FROM P/N BAC1505-29222 PO NR 9001043 DIM 12 FT IAW B727 SRM 53-10-2 FIG 6, 51-30-5 AND DWG NR 2902 VENTURA AEROSPACE.  TREATED AND PRIMED TEE CAP AND AREA IAW B727 SRM 51-10-2.
